Search Results

Following matching articles found.

Author(s): TB Jagtap and KR Patil

DOI:

Views: 0 (pdf),       243 (html)

Access: Open Access

Cite: Jagtap and Patil (1988). Bilateral generating function for a new class of polynomials-I. Journal of Ravishankar University (Part-B: Science), 1(1), pp. 195-202.  

Read More

Author(s): TB Jagtap and KR Patil

DOI:

Views: 0 (pdf),       224 (html)

Access: Open Access

Cite: Jagtap and Patil (1988). Bilateral Generating Function for a New Class of Polynomials-11. Journal of Ravishankar University (Part-B: Science), 1(1), pp. 203-207.  

Read More